Couldn't find what you looking for?

TRY OUR SEARCH!

So I took the plan B pill within 30 something hours of having intercourse. I had pregnancy sypmptoms right after. But i had started bleeding some after taking the pill It was about to weeks ago that I had taken the pill & my breast are still really sore like my previous pregnancy. I'm on the depo shot so I am not expecting a period. (I have only had one dose) but I have taken a few antibiotics because I have had a uti. I'm not sure if the depo shot can cancel out because everyone says different. Also I have read a lot of post were people have said they have had breast tenderness weeks after taking plan b. so I'm really not sure. I took a pregnancy test today & it said it was negative. Although I feel like its to soon to tell. I just can't help but stress about this!

Loading...

Hi, you should keep in mind that depo is the most effective contraception method so it means that you could not have gotten pregnant in a first place. Plus you said you took Plan b pill, which means that if you were actually and very unlikely pregnant, now you definitely are not. Plan B pill can end pregnancy up to 120 hours after unprotected sex. I don’t believe that depo and plan b can cancel each other out. I think that’s impossible.

I think those symptoms are just related to depo and plan b. Plan b pills can have some side effects like: nausea, vomiting, diarrhea, menstrual changes, dizziness. So next time you should think twice before you take a morning after pill. Anyhow, I just think you should give it some time for your body to get to normal. Get plenty of rests and you will feel better in no time.

Reply

Loading...

i took plan b and a week after i had several days of bleeding and intense cramping that continued on afterwards. i believe you are not pregnant as your egg was already released early after taking the pill. i know you cant help but stress im the same way.but you did the best thing in taking the plan b pill and i believe you should be fine :)

Reply

Loading...